×

On quasi-Souslin space and closed graph theorem. (English) Zbl 0216.40604


MSC:

46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
46B10 Duality and reflexivity in normed linear and Banach spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] L. Schwartz: Sur le theoreme du graphe ferme. C. R. Acad. Sc. Paris Serie A, 263, 602-605 (1966). · Zbl 0151.19202
[2] A. Martineau: Sur le theoreme du graphe ferme. C. R. Acad. Sc. Paris Serie A, 263, 870-871 (1966). · Zbl 0151.19203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.